# SDR UALA2009100603136

- Difficulty date: October 6, 2009
- Submitted: October 7, 2009
- Operation: Air carrier
- Aircraft: N657UA
- Make and model: Boeing 767322
- Aircraft serial: 27112
- Aircraft time: 72,336 hours, 11,724 cycles
- Engine: Pwa PW4060
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 272T311822
- Condition: Leaking
- Location: Hydraulic Sys
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

HYD FLUID LEAKING FROM PYLON AREA OVER TAIL PIPE.  HAVE HYD LEAK NR 2 ENG PYLON OVER TAIL PIPE.  NR 2 ENG & PYLON CLEANED UP, LOOKING FOR LEAK.  FOUND HYD LEAK FROM A PRESSURE LINE IN THE FWD SAILTAIL INTO THE PYLON.  RESEARCHING LINE VERY LIMITED ACCESS.  REMOVED DAMAGED HYD LINE.  NEW LINE ON AOG Q1265.  REMOVED AND REPLACED LEAKING LINE, CHECKED CONNECTIONS FOR SECURITY AND LEAKS.  NO LEAKS.
